advertisement
Question
Posted by: Beyond Tired | 2012/02/21

Meds/Moods and Work issues

Hi CS,
My question today is that my medication change seems to be a problem, it has caused a negative reaction that I have a breakout on my face, first thought it was an allergy, however it is not. The psychiatrist is aware of this, I have called on numerous occasions, he also admittted it could be the meds, but still hasn''t done anything about it. I am tempted to stop taking the medication but know this will also have a negative impact.
Since the change in my medication, okay I am more alert and my emotions are more visible, but I am extremely irritable and frustrated with anyone and everybody around me, I tend to either be very snide or bitchy in my handling of the situation. I am extremely tense, not even the urbanol is helping with this.
The bf then makes it even more difficult by constantly asking me when I have an explosive response to him whether or not I have taken the urbanol. I mean what difference does it make whether I have taken it or not, the point is I am irritable.
While I was in Denmar, we had agreed to sell the excess furniture we had, there was a list, we were not offerred much, the bf managed to get them to come up with their price, but then didn''t take note of what they loaded, thus they ended up with a lot more than they should have and he has done nothing to rectify the matter and I am very angry about it, don''t know how to cope, I want to throttle him. I had a very old kitchenette table and chairs, nowadays you buy it as one piece, a wooden table with the chairs attached, mine was not attached, solid wood and over 20 years of age and then also a bedside table with headboard for a single bed which was what I had left from my father and stepmother, it was also in the 20 year old region, am I being petty?
The anger I am feeling is almost at breaking point, I am afraid of what I might do, I have noted over several conversations with others that I am actually a very violent person and can hurt someone without really thinking about it, if I feel threatened or done in it surfaces. I can not seem to stop myself from being sarcastic either.
My anger surfaced a lot while I was in Denmar, I flared up over everything and at a point wanted to destroy stuff around me, but settled on destroying a plastic bottle just to get it out, it didn''t help and I was swearing a lot, this was also out of character for me because I don''t believe a lady should swear. If this is also as a result of changed in medication, what am I to do?
Another thing my work is investigating my situation in that I have been off too much for their liking, I had a hysterectomy last year, had to have it, I was also off prior to this for issues leading up to the hysterectomy, I was off for the six week period. Then the exhaustion episodes struck, it wasn''t thefirst time, I have often felt the complete exhaustion and couldn''t wake up, but it had steadily gotten worse and there were days I couldn''t get to work and the one time I said to myself I must go I pranged my car as fell asleep behind the wheel. I am still thorougly exhausted but the meds during the day keep me awake irrespective of this. I am so tired. I am also worried about what is going to happen to my job, I am the only source of fixed income at the moment and I don''t believe the bf will be able to look after me, not unless something drastically changes. I feel lost and hopeless at this stage on so many fronts and I wish I could just switch off. Any suggestions.
Excuse my rattling on here but thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Obviously this is something your psychiatrist should be dealing with. Many meds can produce skin rashes and similar problems in some people, and this needs to be taken into account when choosing which medicine to continue prescribing.
There can be many different reasons for being irritable - but none of them remove from us the responsibility for choosing how we will behave while we are irritable.
Surely your bf should be very actively searching for work, indeed any work ( as one can more easily upgrade to a better job once one is at least working again ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Truth | 2012/02/21

Yes you are being petty about the furniture and your skin rash. You have much bigger problems.
lf you have a job dump this loser and get a bedsit.
You need to prioritize whats important.
You have lost your kids it is important to keep your job.All you have to do is get a safe room to stay and concentrate on your health and employment.
You cannot continue with all this drama. To complain about an outbreak on your face amongst all this would be funny if it was not so sad............

Reply to Truth
Posted by: cybershrink | 2012/02/21

Obviously this is something your psychiatrist should be dealing with. Many meds can produce skin rashes and similar problems in some people, and this needs to be taken into account when choosing which medicine to continue prescribing.
There can be many different reasons for being irritable - but none of them remove from us the responsibility for choosing how we will behave while we are irritable.
Surely your bf should be very actively searching for work, indeed any work ( as one can more easily upgrade to a better job once one is at least working again ).

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement